This is his 2nd attempt to stay on this dosage, he got cold after 3 weeks last time & suddenly went downhill, experiencing several of the serious side effects, I have my doubts as to whether the benefits if any,outweigh the the side effects, especially if he is to take these long-term. He is 59 yrs old, diagnosed with Reactive Arthitis - June 2010, healthy (pre- this illness) and average weight for his height.
What is the main benefit of sulphasazine , my partner has been taking 4 x 500mgs for 7 weeks now ?
Added 29 Jan 2011:
The reactive arthitis started in his knees, swelling affecting both feet & ankles, his specialist has high hopes of the Sulphazine seeing off the condition altogether, apparently Reactive Arthitis is usually a short term illness lasting from 3 - 18 months max. The longer the condition lasts the more we think he's got this for life and the more depressed he's become.
Sulfasalazine is an effective DMARD (disease modifying anti-rheumatic drug). It can reduce symptoms and slow down the joint damage.
Hopefully your partners symptoms have been sorted. If sulphasalazine is causing side effects then there are other DMARDs which he could try.
Please see link below for more information.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 1 answer
Has anyone experienced hair loss from taking Accutane? I was taking 20mg one time a day for 2 weeks?
Posted 30 May 2012 • 2 answers
Posted 20 Nov 2014 • 1 answer
Posted 11 Mar 2015 • 1 answer
My partner is a 68 year old male who recently took a daily dosage of Fo-Ti and just after 6 weeks is
Posted 22 Nov 2017 • 0 answers